... since. My gyno recently retired. He was giving me injectable delostrogen. I need to get some serious advice as I cannot go off this cold turkey and my new Primary care phy does not seem to want to address the problem
19 Apr 2013
Hi there hotflashes65.
No doubt about your doc being insensitive and negligent (in my own pea brain opinion.) He/She sound oblivious to your situation. What I did was go to ER, and they referred me to a doc that actually understood my health problems. She also took medicare. I've never been sorry for taking that step. I'm 63.
God bless you with wisdom, knowledge and peace,
20 Apr 2013
Hi Hottie! I forgot to mention something that may or may not help you. I read on a bunch of web sites that Gabapentin is also used for hotflashes . Go figure. I wouldn't take that to the bank, however, that's what I read. (and I'm sure everything we read on the net is believable. NOT) Your doc needs to have his license revoked for a few months. Then maybe he'd learn compassion.
20 Sep 2014
Sorry to hear you are having problems also!My Dr has been trying other hormones with not good results! I wish we could get at least an answer of why they are't making it or what ever the problem is! I also had a complete hysterectomy at a fairly young age 37 and when my Dr figured which hormone to give (which was cenestin) it really worked to best! Don't know how we can get it!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A year and a half ago, due to dermoid cysts and endometriosis, I had a total hysterectomy at 37 years old. Since I was younger, and now without my ...
6 answers • 31 Mar 2010
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
I had a hysterectomy (they took everything including ovaries) over a year ago and I am having really bad depression, hot flashes, and major mood ...
2 answers • 5 Dec 2011